Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Weakness, pain in lungs, back, chest. Smoking cigarettes, weed, improper eating habits. Treatment?

Hi I have been smoking weed, cigarettes a lot and was had improper eating habits. However now I have stopped smoking up, reduced smoking where I am trying to quit. While I was on it had issue with Gastric and heart beat beating improperly. However now I feel my body is weak and sometimes have pain all over the body. lungs pain, back pain etc. Anything spicy I eat have pain in my body and chest pains
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Its good that you have stopped smoking. Sudden stoppage of smoking can lead to these problems and these are mostly non-specific. These should resolve by self. Untill then may be you can use some ant-acids like ranitidine, pantoprazole or rabeprazole. Bodyaches can be treated with tablets of paracetamol.
Keep patience and once you tide over these your life will be good again.
Thanks for choosing health care magic for your queries,
Have a nice day.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor